# SDR MWEA95005

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912246
- Condition: Chafed
- Location: Fs 1038.868
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND FWD SIDE WEB OF STA 1038.868 RIB CHAFED BY THE LEFT TEMP CONTROL VALVE.  REPOSITIONED THE TEMP CONTROL VALVE.  FABRICATED AND INSTALLED A DOUBLER IAW SRM 53-01, FIG. 4.  AIRCRAFT RETURNED TO SERVICE.
